# SDR HCMA9520872

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N862BH
- Make and model: Snias AS350B
- Aircraft serial: 2713
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50821
- Condition: Leakage
- Location: M/R
- Part time: 1,496 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LEAKAGE FROM UPPER SEAM SERVO BODY TO RAM.
